# SDR AALA970183

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 580/600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 28L BETWEEN STA 580 - STA 600 HAS CORROSION ON OUTBOARD LEG.  REMOVED CORROSION.  REPAIRED PER SRM 53-10-3, FIGURE 2.   TST:  54,657 HOURS.  CYCLES, 33,951.  (X)
